• In the Spotlight:
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

What did I take?

Posted by on Apr. 1, 2010 at 10:54 AM
  • 38 Replies

My Mil gave me some diet pills from Mexico... I am not fat so she told me to take them for energy - well, I got up and made breakfast and popped one... WOW!  I have cleaned my whole house within 2 hours... I feel like I can run around the world and back.  I know I am gonna crash but I can nap when the kids do as my craziness woke the babies up way too early!  I know this isn't good for me, but I got everything that normally takes me all day done in 2 hours!  WooHoo me!

by on Apr. 1, 2010 at 10:54 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
southernjess3
by on Apr. 1, 2010 at 10:55 AM

wow.....all i gotta say is wow....not in a good way...

adri_nevarez
by on Apr. 1, 2010 at 10:58 AM

like I said... I know they can't be good, but I really needed this energy today!  So much to do, so little sleep last night!

Quoting southernjess3:

wow.....all i gotta say is wow....not in a good way...


threeeunder3
by on Apr. 1, 2010 at 10:59 AM

 adderall?

oboe_chik
by on Apr. 1, 2010 at 11:00 AM

 probably speed or something similar.


Did you or are you working full time, juggling kids, a career and who knows what else? If so click on the picture to share your stories!

adri_nevarez
by on Apr. 1, 2010 at 11:02 AM

They have the name axcion on them and i googled it and supposedly it is the same drug in the us...  the wierd thing is that my heart is pumping hard like with most of the pills i have tried.

Idiosyncratic
by on Apr. 1, 2010 at 11:03 AM

most diet pills make you feel like that...

probably some thing with ephedrine in it...

Orionsgirl
by on Apr. 1, 2010 at 11:04 AM

Probably Phentermine.

my2stinkyboys
by on Apr. 1, 2010 at 11:05 AM

 Its called Methamphetimine...

adri_nevarez
by on Apr. 1, 2010 at 11:05 AM

I used to be addicted to diet pills in high school.  I had a major disorder... thought I was fat, weighed 96 lbs... wouldn't eat much, would make myself puke if I ate something too fatty and I took dexatrim alot... My heart always raced.  I wonder why it isn't racing!

Quoting Idiosyncratic:

most diet pills make you feel like that...

probably some thing with ephedrine in it...


trishasjunebug
by on Apr. 1, 2010 at 11:05 AM

I don't even like to take Motrin lol...

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)